Does dieoff cause insomnia?

I have had more trouble sleeping lately, not that I sleep good.  I started back on all my meds and my ears are ringing, feel shaky, hot, swollen, flushed, and hyper.  I think I started too much back too fast after being off of the antibioticsi and Tinii.  I may need to just start back on one antibiotic a day for 2 days and then add the other one???  (doxyi and biaxin each twice a day).  Then maybe try tini later???  I really got sick with a throat/sinus infection, have laryngitis real bad and feel horrible so started back on all 3 at one time hoping I would get over it fast. 

Sorry so many questions.  I haven't posted for a while.  Just been keeping my head down, plodding along.  Gained 25 pounds and now it's holiday time.  Oh joy!  Thanks, Lynn

 

Comments

"shaky, hot, swollen,

"shaky, hot, swollen, flushed, and hyper"

Lynn- yes indeedy! Porphyrins especially bind to GABA receptors and block the natural GABA from getting there and calming you down.That's the hyper and shakey part of what you report. This means you need to be disciplined about using charcoal 2 hours before or after any meds to soak up the fat soluble porphyrins as well as a lot of H2O to dilute the water solubles.

The hot, swollen, flushed may be more from endotoxinsi-- EmergenC has always been the best counter for this one that I know of.

Slow down your abxi ramp up and wait on the Tinii until you aren't reacting as much.

 

CAPi for Cpni 11/04. Dxi: 25+yrs CFSi & FMSi. Currently: 250 aithromycin mwf, doxycycline 100mg BIDi, restarted Tinii pulses; Vit D2000 units, T4 & T3, 6mg Iodoral

Sorry to hear about

Sorry to hear about insomnia.  I've come up with a cocktail of supplementsi that really works to keep me asleep after years of insomnia.  Before bed I take 100 mg of the amino acid theanine, one to three 700mg capsules of GABA (this is a real knocker outer, best to start with just one), and sustained release melatonin">i.  I started with one 2 mg pill but I stay asleep longer with two pills.  I also take a sublingual  melatonin that puts me to sleep really quickly.  The whole thing sounds nuts, but my PCP pushed me to take sleeping pills.  I decided to up my doses of supplementsi instead and it works.  I hope this helps.

Shahbah, do you have any

Shahbah, do you have any paper about bart and tinii? I have never heard about it and I am interested in..

Stratton/Wheldon protocol 02/2006 - 10/11 for CFSi and many problems 30 years

Lynnp, I know I keep

Lynnp, I know I keep insisting on the bart thing but if you have bartonella, then tinii hits it as well as biaxin (or zithro), so yes you may be herxing... Don't forget your detox supps. Hang in there!
Diagnosed with MSi on March 2009, started CAPi on Jan 2010. Doxyi 200mg- Roxyi 300mg- NACi and all major supplementsi.

Hello Lynn, sorry you feel

Hello Lynn, sorry you feel so bad, I think insomnia can be from tinii. My sleep is always worse, when I pulse and I sleep less than usually and have wild dreams. It can be porphyriai also. I would start with just two antibiotics or one and then add another, letting tini for later times. You also can not know how you will react after longer period without abxi. Best Lala

Stratton/Wheldon protocol 02/2006 - 10/11 for CFSi and many problems 30 years

 Hey Lynn, so sorry you

 Hey Lynn, so sorry you feel bad and not sleeping well just makes everything so much worse. I have trouble sleeping too with same symptoms,ringing in ears is always worse on azith days. Feel really tired on my big one or two pulse days per month! I am such a whimp but I am taking things very slowly. Hang in there and things will get better I just know they will. Trust your feelings and keep fighting. All the best,Patti Rodriguez
FMSi,CFSi, 15 years,CPni antibodies,mycoplasm pn.,leison on posterior pituitary. Started CAPi end of Dec. 08 minoi.100 daily, azith. 250 MWF all supplementsi,compounded T3 therapy.